# SDR FOTR20006NR5059

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515927
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO AREA, BS 480, BETWEEN STR 16L-17L, CRACKED FRAME.  REPAIRED ON FASI WO 20006, N/R 05059.  REPAIRED FRAME AT STA 480 BETWEEN STR 16L AND 17L IAW B727 SRM 51-40-3 FIG 1 AND 53-10-2 FIG 3, REV 102.  MATERIAL USED: 7075-T6, 0.050, DIM: 9.0 BY 3.  CUT OUT DIM: 5.0 BY 0.750.
